# SDR FDEA202407061002

- Difficulty date: July 6, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: A9249126920000
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QA SURVEILLANCE ITEM AFT CGO COMP'T RH SIDE PROFILE CORNER GOT SCRATCH AT FR58-  FR59A POSITION. REPLACED THE SCRATCHED CORNER PROFILE WITH A NEW ONE.  I.A.W A300-600F SRM 51-72-10-001 PAGE 2. AT AFT CARGO COMPARTMENT RH SIDE, FR58~FR59A   POSITION. REPAIR IS CLASSIFIED AS MINOR, PER GMM 6-2-100.
